# SDR 97ZZZX2806

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520D
- Make and model: Beech B200
- Aircraft serial: BB989
- System (JASC): 2612 · Fire Detection
- Part: Fire Warn
- Condition: Activated
- Location: Rt Eng
- Part time: 1,004 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON 6-2-97 AT 1003.9 HOBBS TIME, THE RIGHT ENGINE FIRE WARNING LIGHT ILLUMINATED ON CLIMB-OUT.  THE ENGINE WAS MONITORED WITH NO SECONDARY INDICATIONS OF A FIRE.  THE FIRE WARNING LIGHT EXTINGUISHED AFTER ONE MINUTE AND DID NOT ILLUMINATE AGAIN.
